TU Darmstadt / ULB / TUbiblio

High dimensional polynomial interpolation on sparse grids

Ritter, Klaus ; Barthelmann, V. ; Novak, E. (2000):
High dimensional polynomial interpolation on sparse grids.
12, In: Advances in computational mathematics, (4), pp. 273-288. ISSN 1019-7168, e-ISSN 1572-9044,
DOI: 10.1023/A:1018977404843,
[Article]

Item Type: Article
Erschienen: 2000
Creators: Ritter, Klaus ; Barthelmann, V. ; Novak, E.
Title: High dimensional polynomial interpolation on sparse grids
Language: English
Journal or Publication Title: Advances in computational mathematics
Volume: 12
Number: 4
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:24
DOI: 10.1023/A:1018977404843
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details